Advertisement

Reactions Weekly

, Volume 1778, Issue 1, pp 312–312 | Cite as

Multiple drugs

Anaphylaxis and lack of efficacy: case report
Case report
  • 1 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 62-year-old woman developed anaphylaxis following the administration of midazolam for general anaesthesia. Later, she exhibited lack of efficacy during treatment with dexamethasone, ephedrine, epinephrine, flumazenil, methylprednisolone, phenylephrine, ranitidine and ringer's lactate for anaphylaxis [not all routes and dosages stated].

The woman, who had right L5S1 lateral stenosis, was scheduled to undergo endoscopic discectomy. Her medical history was significant for colon polypectomy for which she had received midazolam two months ago. Her preoperative examination was unremarkable. She was administered 1% IV propofol 80mg, lidocaine 40mg for induction of anaesthesia and rocuronium bromide for muscle relaxation followed by tracheal intubation. Thereafter, she started...

Reference

  1. Jeon YS, et al. Midazolam anaphylaxis during general anesthesia: A case report. Medicine 98: No. 41, Oct 2019. Available from: URL: http://doi.org/10.1097/MD.0000000000017405 - South Korea

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations